Authors: Cardoso, Domingos
Cvetković, Dragoš
Rowlinson, Peter
Simić, Slobodan 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: A sharp lower bound for the least eigenvalue of the signless Laplacian of a non-bipartite graph
Journal: Linear Algebra and Its Applications
Volume: 429
Issue: 11-12
First page: 2770
Last page: 2780
Issue Date: 1-Dec-2008
Rank: M22
ISSN: 0024-3795
DOI: 10.1016/j.laa.2008.05.017
Abstract: 
We prove that the minimum value of the least eigenvalue of the signless Laplacian of a connected non-bipartite graph with a prescribed number of vertices is attained solely in the unicyclic graph obtained from a triangle by attaching a path at one of its endvertices.
Keywords: Graph spectra | Graph theory | Least eigenvalue | Line graph | Signless Laplacian
Publisher: Elsevier
Project: Serbian Ministry for Science, Grant 144015G

Show full item record

SCOPUSTM   
Citations

87
checked on Oct 6, 2022

Page view(s)

12
checked on Sep 15, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.